Artigos

2021

  1. ADRIANO, L. R.; MENEZES, I. F.; PIETERZACK, M. D.; PINA, R. Exact Solutions of Einstein Field Equation in Locally Conformally Flat Manifolds. Results in Mathematics, v. 76, p. 1/175-18, 2021.
  2. LEANDRO, B. Vanishing conditions on Weyl tensor for Einstein-type manifolds. Pacific Journal of mathematics, v. 314, p. 99-113, 2021.
  3. LEANDRO, B.; Solorzáno, N. On spherically symmetric Finsler Metric with scalar and constant flag curvature. Diff. Geom. App., v. 79, p. 1-17, 2021.
  4. LEANDRO, B.; de Melo, A. P. ; Menezes, I. ; PINA, R. S. Static Einstein-Maxwell space-time invariant by translation. General Relativity and Gravitation, v. 53, p. 92-1--21, 2021.
  5. COUTINHO, F.; dos Santos Reis, H. F. ; LEANDRO, B. On the fluid ball conjecture. Annals of Global Analysis and Geometry, v. 60, p. 455-468, 2021.

2020

  1. CORRO, A. V.; PINA, R.; SOUZA, M. Classes of Weingarten surfaces in S^2XR. HOUSTON JOURNAL OF MATHEMATICS, v. 46, p. 651-664, 2020.
  2. CORREIA, P.; PINA, R. Quasi-Einstein manifolds with structure of warped product. Volume 72, October 2020, 101658.
  3. Riveros, C. M. C; CORRO, A. M. V.; de ARAÚJO, R. P. Graph-type biharmonic surfaces in R3. Selecciones Matemáticas. 2020;7(1):97–107.
  4. LEANDRO, B.; PINA, R.; dos Santos, J.P. Einstein Hypersurfaces of Sn×R and Hn×RBull Braz Math Soc, New Series (2020). 
  5. Araujo, K.; CORRO, A.; PINA, R.; SOUZA, M.: Complete surfaces with zero curvatures in conformally flat spaces. Publ. Math. Debrecen. 96/3-4 (2020), 363-376.
  6. Cintra, A. A.; LEANDRO, B.; Reis, H. F. S.: A family of MCF solutions for the Heisenberg group. Diff. Geom. Appl. vol 71, (2020) 101633.
  7.  dos Santos, J. ; LEANDRO, BReduction of gradient Ricci soliton equations. Annales academiae scientenarium fennicae-mathematica, v. 45, p. 1-9, 2020.
  8.  LEANDRO, B., PINA, R. S. & Bezerra, T.P.F. Invariant solutions for gradient Ricci almost solitons. São Paulo J. Math. Sci.(2020). 
  9.  Coutinho, F. ; Diógenes, R. ; LEANDRO, B; Ribeiro Jr., E. Static perfect fluid space-time on compact manifolds. Classical and Quantum Gravity, v. 37, p. 015003, 2020.
  10. CORRO, A. V.; RODRIGUES, L. A. ; FERRO, M. L. . k-isothermic hypersurfaces. nexus mathematicae, v. 3, p. 1-20, 2020.
  11. PINA, R.MENEZES, I. On gradient Schouten solitons conformal to a pseudo-Euclidean space. Manuscripta Math., v. 163, p. 395-406, 2020.

2019

  1.  RIVEROS, C. M. C ; CORRO, ARMANDO . Generalized Helmholtz equation. Selecciones Matemáticas, v. 6, p. 19-25, 2019. 
  2.  CORRO, A. M. V.; Dias, D. G. ; Riveros, C. M. C. A class of generalized special Weingarten surfaces. International Journal of Mathematics, v. 30, p. 1950075-1-1950075-26, 2019.
  3.  LEANDRO, B., Pina, H. & Ribeiro, E. Volume growth for geodesic balls of static vacuum space on 3-manifolds. Annali di Matematica (2019).
  4. PINA, R., ADRIANO, L. R.  ; Barbosa, M. B. ; Tokura, W. On warped product gradient Yamabe solitons. Journal of mathematical analysis and applications, v. 473, p. 201-214, 2019.
  5. PINA, R. S.; dos Santos, J. P. Group-invariant solutions for the Ricci curvature equation and the Einstein equation. Journal of differential equations, v. 225, p. 2214-2231, 2019.
  6. Gomes, J. N. V. ; PINA, R. S.; Feitosa, F. ; Freitas, A. . Gradient Ricci almost soliton warped product. Journal of geometry and physics, v. 143, p. 22-32, 2019.
2018
  1. LEANDRO, B.; Tenenblat, K . On Gradient Yamabe Solitons conformal to a pseudo-Euclidean space. Journal of geometry and physics, v. 123, p. 284-291, 2018.
  2. LEANDRO, B.; dos Santos, J. . Reduction of the n-dimensional static vacuum Einstein equation and generalized Schwarzschild solutions. Journal of mathematical analysis and applications, v. 1, p. 1-15, 2018.
  3.  LEANDRO, B.; Solorzáno, N. . Static perfect fluid spacetime with half conformally flat spatial factor. Manuscripta mathematica, v. 1, p. 1-13-13, 2018.
  4.  PINA, R.; PIETERZACK, M. D. . Prescribed curvature tensor in locally conformally flat manifolds. Journal of geometry and physics, v. 123, p. 438-447, 2018.
  5. PINA, R. S.; LEANDRO, B. ; Barbosa, M. B. . Invariant solutions for the Einstein field equation. Journal of mathematical physics, v. 59, p. 062501, 2018.
  6. LEANDRO, B. ; PINA, R. S.; Lemes de Sousa, M. On the structure of Einstein warped product semi-Riemannian manifolds. Journal of Integrable Systems, v. 3, p. 1-11, 2018.
  7.  CORRO, A. M. V.; Fernandes. K. V. ; Riveros, C. M. C. Generalized Weingarten surfaces of harmonic type in hyperbolic 3-space. Differential geometry and its applications, v. 58, p. 202-226, 2018.
  8. PINA, R. S.; SOUZA, M. A. ; Silva, Carlos Rodrigues . On the study of a class of non-linear differential equations on compact Riemannian manifolds. Publicationes Mathematicae-Debrecen, v. 92, p. 277-292, 2018.

2017

  1. Du, F.; Wang, Q.; ADRIANO, L. R.; PEREIRA, R. G. Eigenvalue inequalities for the Markov diffusion operator. MONATSHEFTE FUR MATHEMATIK, v. 185, p. 207-230, 2017.
  2. PINA, R. S.; SOUSA, M. L. . Gradient Ricci solitons with structure of warped product. Results in Mathematics, v. 71, p. 825-840, 2017.
  3.  PINA, R. S.; SOUSA, M. L. . A family of warped product semi-Riemannian Einstein metrics. Differential Geometry and Its Applications, v. 50, p. 105-115, 2017.
  4. PINA, R. S.; LEANDRO, B. . Invariant solutions for the static vacuum equation. Journal of mathematical physics, v. 58, p. 072502, 2017.
  5. Riveros, C. M. C. ; CORRO, A. M. V. Geodesic in minimal surfaces. Mathematical notes, v. 101, p. 497-514, 2017.
  6. Carrión, C.; VASQUEZ, A. M.V. Laplace invariants in hypersurfaces parametrized by lines of curvature. Selecciones Matemáticas, v. 4, p. 30-37, 2017.
  7. Carrión, C.; CORRO, A. M. V. Hypersurfaces with planar lines of curvature in Euclidean Space. Selecciones Matemáticas, v. 4, p. 152-161, 2017.

2016

  1.  Dias, D. G.; CORRO, A. M. V. Classes of generalized Weingarten surfaces in the Euclidean 3-space. Advances in Geometry, 16 (2016), 45-55.
  2.  Riveros, C. M. C.; CORRO, A. M. V.; Barbosa, S. O. Harmonics surfaces of graphic type in R³. Selecciones Matemáticas, 3 (2016), 1-7.
  3.  Pereira, R. G.; ADRIANO, L. R.; Cavalheiro, A. Universal inequalities for eigenvalues of a system of elliptic equations of the drifting Laplacian. Monatshefte fur Mathematik (Print), 181 (2016), 797-820.
  4.  FERRO, M. L.; Rodrigues, L. A.; Tenenblat, K. On Dupin Hypersurfaces in R 5 Parametrized by Lines of Curvature. Results in Mathematics, 70 (2016), 499 - 531.
  5.  PINA, R. S.; Araújo, K. O.; CUI, N. Helicoidal minimal surfaces in a conformally flat 3-space. Bulletin of the Korean Mathematical Society, 53 (2016),  531-540.

2015

  1.  PIETERZACK, M.D.; PINA, R.; ADRIANO, L. R.  Prescribed diagonal Ricci tensor in locally conformally flat manifolds. Journal of Mathematical Analysis and Applications, 421 (2015), p. 893-904.
  2.  ADRIANO, L. R.; PINA, R.; PEREIRA, R. G. . Universal bounds for eigenvalues of the polydrifting Laplacian operator in compact domains in the  R^n and S^n. Annals of Global Analysis and Geometry, 47 (2015), p. 373-397.

2014

  1.  Tenenblat, K.; Barbosa, E. ; PINA, R. . On gradient Ricci solitons conformal to a pseudo-euclidean space. Israel Journal of Mathematics, 200 (2014), p. 213-224.
  2.  CORRO, A. M.V.; Martinez, A. ; Tenenblat, K. . Ribaucour transformations for flat surfaces in the hyperbolic 3-space. Journal of Mathematical Analysis and Applications, 412 (2014), p. 720-743.

2013

  1.  PIETERZACK, M.D. ; PINA, R. Prescribed diagonal Schouten tensor in locally conformally flat manifolds. Journal of Geometry, 104 (2013), p. 341-355.
  2.  Riveros, C. M. C. ; CORRO, A. M. V. . A characterization of the catenoid and helicoid. International Journal of Mathematics, 24 (2013), p. 1350045-1-1350045-11.
  3.  Riveros, C. M. C. ; CORRO, A. M. V. . Surfaces with Constant Chebyshev Angle II. Tokyo Journal of Mathematics, 36 (2013), p. 379-386.
  4. FERRO, M. L.; Rodrigues, L. A. ; Tenenblat, K. On a class of Dupin hypersurfaces in R^5 with nonconstant Lie curvature. Geometriae Dedicata, 2013.